Year 2019, Volume 23 , Issue 4, Pages 696 - 699 2019-08-01

Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation

Metin Yaman [1]


We consider an inverse problem for the fourth-order parabolic equation. Long time behavior of the solution for the higher-order nonlinear inverse problem is established. Additional condition is given in the form of integral overdetermination.

long-time behavior, integral overdetermination, higher-order parabolic equation, inverse problem
  • [1] A.I.Prilepko, D.G.Orlovsky, I.A.Vasin, Methods for solving inverse problems in mathematical physics, Marcel Dekker, 1999.
  • [2] A.G.Ramm, Inverse problems, Mathematical and Analytical Techniques with Applications to Engineering. Springer, New York, (2000).
  • [3] M.Yaman, “Parabolik denklemler için ters problemin çözümünün asimptotik davranışı”, Doktora tezi, Sakarya Üniversitesi Fen Bilimleri Enstitüsü, 2002.
  • [4] I.A.Vasin, V.L.Kamynin, "On the asymtotic behavior of solutions of inverse problems for parabolic equations", Siberian Math. Journal, 38, 647-662, 1997.
  • [5]V.L.Kamynin, “On the unique solvability of an inverse problem for parabolic equations under a final overdetermination condition”, Math. Notes, vol.73, no.2, 202-211, 2003.
  • [6] H.Kocaman, M.Yaman, “Finite time blow up of solutions to fourth-order equation with power nonlinearity” ISITES 2015 Valencia–Spain, 2508-2515.
  • [7] M.Yaman, “Blow up of solutions to an inverse problem for a quasilinear parabolic equation”, ISITES 2015 Valencia–Spain, 1366-1375.
  • [8] V. L. Kamynin, E. Franchini, “An inverse problem for a higher-order parabolic equation”, Mathematical Notes , 1998, vol.64, no.5, 590-599.
  • [9] F. Tahamtani, M. Shahrouzi, Asymptotic stability and blow up of solutions for a Petrovsky inverse source problem with dissipative boundary condition, Math. Meth. Appl. Sci. 2013, 36, 829–839
  • [10] Huafei Di Yadong Shang, Blow up of solutions for a class of fourth order nonlinear pseudo-parabolic equation with a nonlocal source, Boundary value problems, 2015:109.
  • [11] Jun Zhou “L2-norm blow-up of solutions to a fourth order parabolic PDE involving the Hessian”, J. Differential Equations, 265, 4632–4641, 2018.
Primary Language en
Subjects Mathematics
Published Date August 2019
Journal Section Research Articles
Authors

Orcid: 0000-0003-2208-5730
Author: Metin Yaman (Primary Author)
Country: Turkey


Dates

Application Date : January 22, 2019
Acceptance Date : February 21, 2019
Publication Date : August 1, 2019

Bibtex @research article { saufenbilder516390, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2019}, volume = {23}, pages = {696 - 699}, doi = {10.16984/saufenbilder.516390}, title = {Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation}, key = {cite}, author = {Yaman, Metin} }
APA Yaman, M . (2019). Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation. Sakarya University Journal of Science , 23 (4) , 696-699 . DOI: 10.16984/saufenbilder.516390
MLA Yaman, M . "Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation". Sakarya University Journal of Science 23 (2019 ): 696-699 <http://www.saujs.sakarya.edu.tr/en/issue/43328/516390>
Chicago Yaman, M . "Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation". Sakarya University Journal of Science 23 (2019 ): 696-699
RIS TY - JOUR T1 - Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation AU - Metin Yaman Y1 - 2019 PY - 2019 N1 - doi: 10.16984/saufenbilder.516390 DO - 10.16984/saufenbilder.516390 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 696 EP - 699 VL - 23 IS - 4 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.516390 UR - https://doi.org/10.16984/saufenbilder.516390 Y2 - 2019 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation %A Metin Yaman %T Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation %D 2019 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 23 %N 4 %R doi: 10.16984/saufenbilder.516390 %U 10.16984/saufenbilder.516390
ISNAD Yaman, Metin . "Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation". Sakarya University Journal of Science 23 / 4 (August 2019): 696-699 . https://doi.org/10.16984/saufenbilder.516390
AMA Yaman M . Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation. SAUJS. 2019; 23(4): 696-699.
Vancouver Yaman M . Long-time Behaviour of Solution to Inverse Problem for Higher-order Parabolic Equation. Sakarya University Journal of Science. 2019; 23(4): 699-696.